In this paper we consider the problem of structural stability of strong local optimisers for the minimum time problem in the case when the nominal problem has a bang-bang strongly local optimal control which exhibits a double switch.

Structural stability of bang--bang trajectories with a double switching time in the minimum time problem / Poggiolini, Laura. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 1095-7138. - STAMPA. - 55(2017), pp. 3779-3798. [10.1137/16M1083761]

Structural stability of bang--bang trajectories with a double switching time in the minimum time problem

POGGIOLINI, LAURA
2017

Abstract

In this paper we consider the problem of structural stability of strong local optimisers for the minimum time problem in the case when the nominal problem has a bang-bang strongly local optimal control which exhibits a double switch.
55
3779
3798
Poggiolini, Laura
File in questo prodotto:
File Dimensione Formato  
2017_SICON_M108376_-_structural_stability.pdf

Accesso chiuso

Descrizione: Articolo
Tipologia: Pdf editoriale (Version of record)
Licenza: DRM non definito
Dimensione 318.14 kB
Formato Adobe PDF
318.14 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
doppiostabile-v3.pdf

accesso aperto

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 361.37 kB
Formato Adobe PDF
361.37 kB Adobe PDF Visualizza/Apri

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/1094733
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 6
social impact